Positive solutions to a semilinear higher-order ODE on the half-line

Research output: Contribution to journalArticlepeer-review

Abstract

We study a semilinear non-autonomous ordinary differential equation (ODE) of order n. Explicit conditions for the existence of n linearly independent and positive solutions on the positive half-line are obtained. Also we establish lower solution estimates.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalElectronic Journal of Differential Equations
Volume2005
StatePublished - 6 Mar 2005

Keywords

  • Nonlinear equations
  • Ordinary differential equations
  • Positive solutions on the half-line

Fingerprint

Dive into the research topics of 'Positive solutions to a semilinear higher-order ODE on the half-line'. Together they form a unique fingerprint.

Cite this